Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Betnovate cream, itching redness, small pimples

Hi. I have been using betnovate cream on my face for years now. I wash my face before going to sleep every night and apply it on my face. I tried to stop using it but can t cos my skin gets very itchy and red and small zits start appearing on forehead , cheeks and chin if i do not apply it on my face for a day even. I have a combination skin and i started using betnovate cream without any consultation with a doctor. Therefore i am now completely dependent on betnovate in order to avoid zits and itchiness. What should i do? I want to discontinue using betnovate cream..please suggest what should i do?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  1441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi jaff,

Prolonged application of potent steroid like betnovate over face is very harmful.

It can cause whitish striae over face ,telangiectasia or visible blood vessels, thinning of skin , excessive hair growth, bleeding patches.

I suggest you to immediately stop betnovate application .

Consult a dermatologist who will help with the symptoms of steroid withdrawl.

use anti allergic drugs and good quality moisturizer on face.

hope this helps.

Dr Sudarshan
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor